# SDR CALA0300623

- Difficulty date: November 4, 2003
- Submitted: November 7, 2003
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 16,491 hours, 5,251 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Fitting
- Part number: 273A28033
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE WAS RAISED AFTER TAKEOFF FROM MSY THE LT MLG DID NOT RETRACT.  THE FORWARD PANEL RED AND GREEN LT GEAR LIGHTS WERE ILLUMINATED.  THE OVERHEAD PANEL SHOWED GREEN LT GEAR LIGHT ON.  THE GEAR WAS CYCLED WITH THE SAME RESULT.  GEAR DOWN INDICATIONS WERE NORMAL.  THE AIRCRAFT WAS RETURNED TO MSY WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE LT MLG FRANGIBLE FITTING BROKEN.  NO OTHER DAMAGE WAS NOTED.  THE FRANGIBLE FITTING AND NUT WERE REMOVED AND REPLACED.
